# SDR FDEA201309052123

- Difficulty date: September 5, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 20,901 hours, 11,519 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Failed
- Location: Nr 2 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE GENERATOR FAULTED DURING CLIMBOUT AT ABOUT 4500 FT.  ATTEMPTED RESET IAW ECAM.  DRAINED NR 2 IDG OIL, INSTALLED NEW IDG OIL FILTER,  RAN ENGINE NR 2 GENERATOR. OPS CHECKED GOOD. IAW MM 24-11-00-03-01, & MM 12-13-24-00-01.
